# SDR REXA2022051200869

- Difficulty date: April 7, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rib
- Part number: CC670220613
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER, RIB, LEADING EDGE AT R.S 40.458 IS CORRODED	REMOVED & REPLACED IAW CRJ900 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01
